I have taken Cardizem la for a little over a year now. Dose started at 240mg and was lowered to 180mg a few months ago. Lowered because of the side effects. I take this only because of tachy and pain (not dx with angina) symptoms while exercising. Blood pressure is only occasionally slightly high. I have missed the last 5 days of the cardizem. I feel fine and have even worked out without any symptoms. I would like to know what if any problems it would create if I did not take another dose of the cardizem and/or is it still safe to take the next dose?
If your prescriber put you on Cardizem LA, you must continue to use the medication until you have discussed possible alternatives for your medical condition. If you miss a dose, take it as soon as you can. If it is almost time for your next dose, take only that dose. Do not take double or extra doses.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.